# SDR USAA2012042000009

- Difficulty date: April 7, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 40,117 hours, 16,300 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130100200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER RIGHT WING FUEL ACCESS PANEL NR  640MB BETWEEN WS 9235 TO WS 9704 & BETWEEN RIB 17 TO RIB 18.  REPLACED LOWER RIGHT WING FUEL ACCESS PANEL NR 640MB IAW A319 AMM 57-27-11-400-002 & JOB CARD 26T60057033.
